# SDR CALA2024121101472

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 112,495 hours, 23,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0965
- Condition: Faulty
- Location: Zone 800
- Part time: 95,493 hours, 22,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R1 DOOR SLIDE REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-66-01. PARTS USED:  19-2566-9-0002, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1375666 SN OFF 0965.SLIDE, B757-200 OFF 19-2566-9-0002 0965 ON 19-2566-9-0002 5075 RII INSPECTION REQUIREMENTS C/W.
